# SDR DL757081617

- Difficulty date: November 14, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,207 hours, 29,780 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N54514
- Condition: Corroded
- Location: Bs 1520 Lbl 10.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 1520 LBL 10.5 COMMON TO HORIZONTAL WEB OTBD FLANGE, FOUND OUT OF LIMITS.  REMOVED AND REPLACED PART IAW SRM 51-40-02.
